# SDR GUUA94732012109A

- Difficulty date: January 21, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 29,892 hours, 32,241 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lens
- Condition: Loose
- Location: Gear Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TOP RED LIGHT ON LANDING GEAR HANDLE INOPERATIVE.  RESECURED LIGHT BULB RETAINING LENS ON GEAR HANDLE. OPS CHECK GOOD.
